Apotekaonline
Your Cart

COMBINED POWDER PACKETS

COMBINED POWDER PACKETS
COMBINED POWDER PACKETS

0.00 RSD
  • Stock: ---
  • Brand: OSTALO
  • Model: BR-65445
16604 views

Product Description

Sales of this drug over the Internet is prohibited by the law of the Republic of Serbia, while advertising the same way the Internet allowed solely as a reminder and has the purpose of information.

Rulebook on ADVERTISING the DRUG, or MEDICAL FUNDS Etc. Gl. RS, 79/2010 CAN BE SEEN HERE.

Carefully read this manual, as it contains information that is important to You.

This medicine is available without a medical prescription. However, it is necessary to carefully use the drug Combination powder, to achieve the best results with him.
The manual save. It may be necessary to back pro-read.
If you have any further questions, please contact to the pharmacist.
If your symptoms get worse or if it does not get better after 3 days, you must contact your doctor.
If someone is a side effect of becoming seriously or you notice some side effect that is not specified in this manual, please notify your doctor or pharmacist.

In this walkthrough, pročitaćete:
-What is the drug Combo powder and what it is intended for
-what you should know before taking the drug Combination powder
-How to use the drug Combination powder
-Possible adverse effects
-How to store medicine Combined powder
-Additional information

WHAT IS THE DRUG COMBO POWDER AND WHAT HE'S SUPPOSED TO DO.
-Combined powder contains two ingredients-paracetamol and caffeine. Acts as a mild analgesic (Painkiller) and antipyretic (cure against elevated temperatures). Such as headaches, including migraines, back pain, toothache, Rheumatoid pain, dysmenorrhea (menstrual pain), pain in the throat as the febrile State of IE. conditions with elevated body temperatures (colds and flu).
-is not effective in reducing inflammation, since paracetamol has no clinically significant effect on inflammation.

What you should know before you take the medicine COMBINED POWDER?
Alert the doctor if you are taking other medications, have a chronic disease, a metabolic disorder, you are too sensitive to medications or have had an allergic reaction to some of them.

Drug COMBO may not use POWDER:
Don't take medicine COMBINED POWDER:
-If you are hypersensitive to paracetamol, caffeine or any of the other ingredients of the drug
-If you are using other medicines containing paracetamol
-If you have less than 16 years

When you are taking a drug COMBO POWDER, in particular ensure:

Caution is advised when using acetaminophen in patients with severe renal or hepatic impairment. While using this medication to avoid excessive intake of alcohol, because alcohol increases the risk of liver damage, which may occur with an overdose paracetamolom.

The risk of overdose is increased in severe alcoholics and necirotičnim patients with alcoholic liver disease. You must be running a caution to diabetes mellitus. diabetes, obesity, chronic malnutrition, prolonged fasting, existence of harmful effects on the liver in the family history or concurrent viral infection, as these conditions and situations can increase the risk of harmful effect of paracetamol.

Large doses of caffeine should be avoided due to the increased risk of anxiety. No it is suggested by a constant application of caffeine due to risk of physiological dependence, i.e. the emergence of abstinence symptoms during withdrawal. The use of caffeine is not advised for severe hypertension that is. high blood pressure, heart disease and sleep disorders. This medicine contains glucose and if you suffer from diabetes, before using this medicine, you must confer with their doctor. Take medication only as needed. Do not exceed the stated dose.  If Your symptoms persist for more than 3 days, consult your doctor. Except under medical supervision, extended deployments can be harmful. Do not take at the same time other medicines containing paracetamol. While using this drug avoid excessive intake of tea or coffee.

Application of other drugs:
Note that this information may apply to medicines that you no longer drink, as well as the medications that you plan to take in the future. Inform your doctor or pharmacist if you are taking or have recently taken any other medication, including medicine being purchased without medical prescription.

Paracetamol:
-Metokloprami or domperidone may speed up the absorption of paracetamol
-ProBenecid may affect the secretion of paracetamol and change its plasma concentration
-Holestiramin reduces the absorption of paracetamol if you apply within 1 hour of application of paracetamol
-Oral contraceptives may accelerate elimination of paracetamol. Chronic alcohol abuse increases the harmful effects on the liver in people who take paracetamol
-Diflunisal increases concentration in plasma acetaminophen. Concomitant use of paracetamol and izonijazida caused by the damaging effect on the liver
-Chronic use of antikonvulziva (phenytoin, carbamazepine, primidone, and phenobarbital) may increase the tendency of the patient to liver damage
-Halothane can increase the metabolism of paracetamol in the liver. Metirapon can slow excretion of paracetamol and can increase the oxidation of harmful metabolite N-acetyl-p-benzohinon-imina (NAPOI).
-oxidation Inhibitors by CYP P450 such as cimetidine, have not been effective protivotrovi after an overdose in humans paracetamolom
-Paracetamol intensifies effects of antikoagulanasa (drugs against blood clotting). Prolonged use of paracetamol intensifies effects of warfarin, even short-term application of medicines containing paracetamol may lead to a rapid increase in INR and increase the risk of bleeding. Occasionally, the application has no significant effect
-Paracetamol may slow down the secretion of hloramfenikola which causes an increase in plasma concentrations of hloramfenikola

Caffeine:
-Caffeine reduces the effectiveness of benzodiazepines
-Can cause nausea and vomiting when used simultaneously with certain antibiotics broad spectrum
-Considers that these interactions of clinical importance when a periodic apply the prescribed dose
-Please contact Your physician or to the pharmacist before taking this medication, if you are using any prescribed medication, especially metoclopramide or domperidone (for the treatment of nausea and vomiting in the case). If you are taking medication that razređuju blood (anticoagulants, such as warfarin) or you have to use it for a long time daily medication to reduce pain, talk with Your doctor, because of the potential for bleeding

Taking the drug COMBINATION POWDER with food or beverages:
-the medicine can be taken with a meal or no meal
-While using this medication should avoid alcohol, and to avoid excessive intake of tea or coffee

Application of medicine COMBINED the POWDER in the period of pregnancy and breastfeeding:
-before you are taking any medication, consult with your doctor or pharmacist
-Combination of acetaminophen-caffeine is not recommended for use during pregnancy due to a possible increased risk of insufficient weight newborns and spontaneous abortions due to the consumption of caffeine
-Caffeine in breast milk can potentially have a stimulating effect on babies who are breastfeeding
-Because of the content of caffeine in this drug shouldn't be used if you are pregnant or breast-feeding

Influence of drug COMBINATION of motomim POWDER manage vehicles and handling machines:
Drug COMBO POWDER has no effect on the ability to drive a motor vehicle and handling machines.

Important information about some of the ingredients of the drug COMBO POWDER:
This medicine contains glucose. In case of intolerance to some sugars, contact your doctor before using this drug.

How to use the drug COMBINATION POWDER?
-Adults, elderly and children over 16 years of age: 1 to 2 packets of powder to 4 times a day, with plenty of fluids
-Do not exceed the 8 bag within 24 hours
-the Interval between taking medication should not be less than 4 hours
-Children: not recommended for children under 16 years of age

If you take more than one drug COMBINATION POWDER than it should have:
If you take more medicine than it should, it requires urgent medical help even if you feel well, because there is a risk of future serious liver damage.

If you forget to take the medicine COMBINED POWDER
-never take a double dose to compensate what you forgot to take the medicine.
-If you skip to take medication, take it as soon as you remember. However, if the time for taking the next dose resume taking the medication according to the recommended mode.

If you abruptly stop taking the drug COMBINATION POWDER
Not applicable.

POSSIBLE UNWANTED EFFECTS:
 As well as other drugs and COMBINED POWDER can have unwanted effects. But it need not occur in all patients.
 Stop taking the medication and notify Your doctor if you:
-Do you have allergic reactions such as skin rash, itching, sometimes accompanied by problems with breathing or swelling of the lips, tongue, throat or face-If you have a rash or skin peeling; or damage to the mucous membranes of the oral cavity
-If you have previously had problems with breathing problems when using aspirin or non-steroidal antiinflamatorinih drugs and have a similar reaction to this medicine
-If you have unusual bruising or bleeding
-If you have a blood disorder--agranulocytosis and thrombocytopenia (decrease in platelets and white blood cells that occur with frequent and long-term use)

Lists the reactions are rare.

For most people a combination of paracetamol and caffeine is not causing problems. However, paracetamol in some people it can cause allergic reactions such as skin rash. They also reported cases of rare blood disorders. Caffeine can cause nausea, insomnia and restlessness in sensitive patients. In the event that a recommended regimen for this drug combined with dietary intake of caffeine, the resulting higher doses of caffeine can increase the potential unwanted effects of caffeine, such as insomnia, restlessness, agitation, irritability, headache, abdominal discomfort and palpitations. If someone neželieno deistvo become I'm serious, or you notice someone neželieno deistvo cokes action specified in this manual. We urge you to

Write a review

Please login or register to review

Pharmacy Online has a contract with the Daily Express courier service and it is delivered on the territory of the Republic of Serbia through this service. Exports of goods to foreign countries are done through DHL and PostExport.

For all orders received up to 12h from Monday to Friday, the approximate delivery time is 2-4 business days for the whole territory of the Republic of Serbia. In case the order is placed on weekends (Saturdays and Sundays), the delivery is done as well as for the orders received on Monday - so next business day.

Deliveries are not made on Saturdays and Sundays.

Additional information

The items will be packed so that they cannot be damaged by normal handling of the goods in transit. When picking up the product, the buyer is obliged to check for any damage and immediately advertise it to the courier who delivered the goods, or refuse to take over the shipment, which shows the external damage. Any subsequent product claims for shipping damage will not be considered.

When picking up the product, the customer is required to sign the delivery note taken by the Daily Express delivery worker. The delivery note is considered to be a receipt and delivery note.

The courier service delivers the goods to the address, ie. does not bring into the living space.


Delivery restrictions on goods

Delivery of items purchased on the site www.apotekaonline.rs is made exclusively through the Daily Express courier service in the territory of the Republic of Serbia. Delivery outside the territory of the Republic of Serbia, ie export of goods, is done exclusively through the service of DHL and PostExport Post of Serbia.


Shipping cost

For the territory of the Republic of Serbia:

For goods ordered up to 3,000.00 RSD, delivery charge is 260.00 RSD (VAT included). For goods over 3,000.00 RSD, shipping is free of charge.

For international delivery:

For the export of goods abroad through the PostExport service of Post of Serbia, the shipping price is for:

  • Zone I (Slovenia, Croatia, Bosnia and Herzegovina, Montenegro, Northern Macedonia) - 1,280.00 RSD
  • Zone II (Other European countries) - 1,790.00 RSD
  • Zone III (Asia, Africa, America, Australia and other countries) - 2,650.00 RSD

Delivery time is 15 days or more (depending on the country of delivery)

For export of goods abroad through DHL service, the shipping price is 2,700.00 RSD. Delivery time is 1-5 business days (depending on the country of delivery)

Shipping cost is with tax. The price includes the delivery of the parcel to the buyer's address with the associated tax and customs at the seller's expense. A possible additional cost may be a customs charge against the buyer, depending on the country to which the package is being shipped.

For any additional questions, complaints or checking the current location of your shipment, please contact us at the following e-mail address: [email protected]